# SDR CALA2016101700759

- Difficulty date: October 13, 2016
- Submitted: October 17, 2016
- Operation: Air carrier
- Aircraft: N38443
- Make and model: Boeing 737924ER
- Aircraft serial: 31655
- Aircraft time: 19,707 hours, 6,665 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Actuator
- Part number: 251A451010
- Part serial: 10048010
- Condition: Failed
- Location: Horizontal Stab
- Part time: 19,707 hours, 6,665 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STAB ACTUATOR FAILED WITH DISCOLORED WATER FROM BALL NUT.   REMOVED AND REPLACED HSTA IAW AMM 27-41-81-400-801 AND EA 2740-01227 OPS 3 OPS 4.
